Equilibrium stressability of multidimensional frameworks

Oleg Karpenkov, Christian Müller*, Gaiane Panina, Brigitte Servatius, Herman Servatius, Dirk Siersma

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We prove an equilibrium stressability criterion for trivalent multidimensional frameworks. The criterion appears in different languages: (1) in terms of stress monodromies, (2) in terms of surgeries, (3) in terms of exact discrete 1-forms, and (4) in Cayley algebra terms.

Original languageEnglish
Pages (from-to)33-61
Number of pages29
JournalEuropean Journal of Mathematics
Volume8
Issue number1
DOIs
Publication statusPublished - Mar 2022

Keywords

  • Cayley algebra
  • Discrete multiplicative 1-form
  • Equilibrium stress
  • Framework
  • Lifting
  • Maxwell–Cremona correspondence
  • Self-stress
  • Tensegrity

Fingerprint

Dive into the research topics of 'Equilibrium stressability of multidimensional frameworks'. Together they form a unique fingerprint.

Cite this